Information

Prof. Dr. Barbara Mastandrea

Publikationen


  • Martin Friesen, Peng Jin and Barbara Rüdiger, Stochastic equation and exponential ergodicity in Wasserstein distances for affine processes, Annals of Applied Probability 30.5 (2020): 2165-2195.

  • Martin Friesen, Barbara Rüdiger and Padmanabhan Sundar, On uniqueness and stability for the Enskog process, submitted to an international journal, 2020

  • Balint Farkas, Martin Friesen, Barbara Rüdiger and Dennis Schroers On a class of stochastic partial differential equations with multiple invariant measures, submitted to an international journal, 2020

  • Martin Friesen, Peng Jin and Barbara Rüdiger, Regularity of transition densities and ergodicity for affine jump-diffusion processes, submitted to an international Journal, 2020

  • Martin Friesen, Peng Jin and Barbara Rüdiger, Existence of densities for stochastic differential equations driven by L�vy processes with anisotropic jumps, accepted in Annales Henri Poincare, 2020

  • Martin Friesen, Peng Jin and Barbara Rüdiger, Existence of densities for multi-type CBI processes, Stochastic Processes and their Applications, 2020 Journal link

  • Martin Friesen, Hanno Gottschalk, Barbara Rüdiger and Antoine Tordeux, Spontaneous wave formation in stochastic self-driven particle systems, submitted to an international journal, 2020

  • Martin Friesen, Peng Jin, Jonas Kremer and Barbara Rüdiger, Ergodicity of affine processes on the cone of symmetric positive semidefinite matrices, to appear in Adv. Appl. Prob. 52(3), 2020

  • Martin Friesen, Barbara Rüdiger and Padmanabhan Sundar, The Enskog process for hard and soft potentials, NoDEA Nonlinear Differential Equations and Applications, 26 (2019), no. 3, 26:20

  • Martin Friesen, Peng Jin, Jonas Kremer and Barbara Rüdiger, Exponential ergodicity for stochastic equations of nonnegative processes with jumps, submitted to an international journal, 2019

  • Martin Friesen, Peng Jin and Barbara Rüdiger, Boundary behavior of multi-type continuous-state branching processes with immigration, submitted to an international journal, 2019

  • Peng Jin, Jonas Kremer and Barbara Rüdiger, Existence of limiting distribution for affine processes, Journal of Mathematical Analysis and Applications, Volume 486, Issue 2, 15 June 2020

  • Fred Espen Benth, Barbara Rüdiger and Andre Suess, Ornstein-Uhlenbeck processes in Hilbert space with non-Gaussian stochastic volatility, Stochastic Processes and their Applications, vol. 128(2) (2018), 461-486.

  • P. Jin, J. Kremer, B. Rüdiger, Moments and ergodicity of the jump-diffusion CIR processStochastics, Volume 91, 2019

  • S. Albeverio, B. R�diger, P. Sundar, The Enskog Process, J. Stat. Phys., vol. 167 (2017), no.1, pp.90-122.
    The Enskog Process

  • P. Jin, J. Kremer, B. R�diger, Exponential ergodicity of an affine two-factor model based on the alpha-root process, Advances in Applied Probability, 49(4), 1144-1169. doi:10.1017/apr.2017.37

  • Albeverio, Sergio; Gawarecki, Leszek; Mandrekar, Vidyadhar; R�diger, Barbara; Sarkar, Barun; It� formula for mild solutions of SPDEs with Gaussian and non-Gaussian noise and applications to stability properties. Random Oper. Stoch. Equ. 25 (2017), no. 2, 79-105.
  • P. Jin, B.R�diger and C.Trabelsi, Exponential ergodicity of the jump-diffusion CIR process, Proceedings of the conference "Stochastics of Environmental and Financial Economics", Center of Advanced Studies, Oslo 2014, Springer Proceedings in Mathematics & Statistics 2016, Springer Verlag.

  • Peng Jin, Barbara R�diger & Chiraz Trabelsi, "Positive Harris recurrence and exponential ergodicity of the basic affine jump-diffusion" pages 75-95 Stochastic Analysis and Applications Volume 34, Issue 1, 2016.
  • Fernando, B. , R�diger, B. , Sritharan, S. , Mild Solutions of Stochastic Navier-Stokes Equation with Jump Noise in L^p-spaces, Mathematische Nachrichten, vol.288, Issue 14-15, May (2015).

  • B. Hakwa, M. J�ger-Ambrozewicz, B. R�diger; Analysing Systemic Risk Contribution Using A Closed Formula For Conditional Value at Risk Through Copula, Comm. on Stoch.. An . vol. 9, no. 1 (March 2015).

  • V. Mandrekar, B. R�diger, Stochastic Integration in Banach spaces, Theory and Applications, Probability Theory and Stochastic Modelling, Springer Verlag, (2015).

  • Click here to see the cover
  • P. Jin, V. Mandrekar, B.R�diger and C.Trabelsi, Positive Harris recurrence of the CIR process and its applications, Comm. on Stoch.. An . vol. 7, no. 3 (September 2013).

  • Rüdiger, B., Tappe S.; Isomorphisms for spaces of predictable processes and an extension of the Ito integral. Stoch. Anal. Appl. 30 (2012), no. 3, 529-537.

  • V. Mandrekar, B. R�diger S.Tappe; Ito's formula for Banach space valued jump processes driven by Poisson random measures; Seminar on Stochastic Analysis, Random Fields and Applications, Centro Stefano Franscini, Ascona (2011), Birkh�user, May 2013.

  • Mandrekar, V.; R�diger, B. Relation between stochastic integrals and the geometry of Banach spaces. Stoch. Anal. Appl. 27 (2009), no. 6, 1201--1211.

  • Albeverio, S.; Mandrekar, V.; R�diger, B. Existence of mild solutions for stochastic differential equations and semilinear equations with non-Gaussian L�vy noise. Stochastic Process. Appl. 119 (2009), no. 3, 835--863.

  • Mandrekar, V.; R�diger, B. Generalized Ornstein-Uhlenbeck processes on separable Banach spaces. Seminar on Stochastic Analysis, Random Fields and Applications V, 261--274, Progr. Probab., 59, Birkh�user, Basel, 2008.

  • R�diger, B.; Ziglio, G. It� formula for stochastic integrals w.r.t. compensated Poisson random measures on separable Banach spaces. Stochastics 78 (2006), no. 6, 377--410.

  • Mandrekar, V.; R�diger, B. Existence and uniqueness of path wise solutions for stochastic integral equations driven by L�vy noise on separable Banach spaces. Stochastics 78 (2006), no. 4, 189--212.

  • Mandrekar, V.; R�diger, Barbara L�vy noises and stochastic integrals on Banach spaces. Stochastic partial differential equations and applications---VII, 193--213, Lect. Notes Pure Appl. Math., 245, Chapman \& Hall/CRC, Boca Raton, FL, 2006.

  • Albeverio, Sergio; R�diger, Barbara Subordination of symmetric quasi-regular Dirichlet forms. Random Oper. Stochastic Equations 13 (2005), no. 1, 17--38.

  • Albeverio, S.; R�diger, B. Stochastic integrals and the L�vy-Ito decomposition theorem on separable Banach spaces. Stoch. Anal. Appl. 23 (2005), no. 2, 217--253.

  • R�diger, Barbara Stochastic integration for compensated Poisson measures and the L�vy-It� formula. Proceedings of the International Conference on Stochastic Analysis and Applications, 145--167, Kluwer Acad. Publ., Dordrecht, 2004.

  • R�diger, B. Stochastic integration with respect to compensated Poisson random measures on separable Banach spaces. Stoch. Stoch. Rep. 76 (2004), no. 3, 213--242.

  • Albeverio, S.; R�diger, B. Infinite-dimensional stochastic differential equations obtained by subordination and related Dirichlet forms. J. Funct. Anal. 204 (2003), no. 1, 122--156.

  • Albeverio, Sergio; R�diger, Barbara; Wu, Jiang-Lun Analytic and probabilistic aspects of L�vy processes and fields in quantum theory. L�vy processes, 187--224, Birkh�user Boston, Boston, MA, 2001.

  • R�diger, Barbara; Wu, Jiang-Lun Construction by subordination of processes with jumps on infinite-dimensional state spaces and corresponding non local Dirichlet forms. Stochastic processes, physics and geometry: new interplays, II (Leipzig, 1999), 559--571, CMS Conf. Proc., 29, Amer. Math. Soc., Providence, RI, 2000.

  • Albeverio, Sergio; R�diger, Barbara; Wu, Jiang-Lun Invariant measures and symmetry property of L�vy type operators. Potential Anal. 13 (2000), no. 2, 147--168.

  • Bertini, L.; Butt�, P.; R�diger, B. Interface dynamics and Stefan problem from a microscopic conservative model. Rend. Mat. Appl. (7) 19 (1999), no. 4, 547--581 (2000).

  • Bertini, Lorenzo; Butt�, Paolo; R�diger, Barbara A microscopic model of phase field type. Seminar on Stochastic Analysis, Random Fields and Applications (Ascona, 1996), 63--71, Progr. Probab., 45, Birkh�user, Basel, 1999.

  • Fritz, J.; R�diger, B. Approximation of a one-dimensional stochastic PDE by local mean field type lattice systems. Nonlinear stochastic PDEs (Minneapolis, MN, 1994), 111--125, IMA Vol. Math. Appl., 77, Springer, New York, 1996.

  • R�diger, Barbara Structural instability of some strongly degenerate parabolic equations. Boll. Un. Mat. Ital. B (7) 9 (1995), no. 4, 935--973.

  • R�diger B., Glauber evolution for Kac potentials, analysis of critical fluctuations: Convergence to a nonlinear stochastic PDE. Micro, Meso and Macro- approaches in Physics; Proceedings of a NATO Advanced Research Workshop, Leuven, Belgium, July 19-23, 1993, Editor M. Fannes et al.; Nato/Asi series volume, ser. B., Phys. 324,271-274, Plenum Press (1994).

  • Fritz, J.; R�diger, B. Time dependent critical fluctuations of a one-dimensional local mean field model. Probab. Theory Related Fields 103 (1995), no. 3, 381--407.

  • Bertini, L.; Presutti, E.; R�diger, B.; Saada, E. Dynamical fluctuations at the critical point: convergence to a nonlinear stochastic PDE. Teor. Veroyatnost. i Primenen. 38 (1993), no. 4, 689--741; translation in Theory Probab. Appl. 38 (1993), no. 4, 586--629

  • R�diger B., Flux limited Diffusion Equations; comparison of results" Compte -Rendus du Seminaire de Math�matiques de l'Universit� de Rouen 92/93 (Ed C. Dellacherie et al.).





  • Tesi di Laurea (Diplomarbeit/Master-Thesis)

    R�diger B., Moto uni -dimensionale di una particella soggetta a collisioni elastiche, Dipartimento di Mathematica, Universit� di Roma "La Sapienza" (1989)

    Doktorarbeit (Ph.D)

    R�diger B., Derivazione microscopica di equazioni stocastiche non lineari. Fluttuazioni critiche per modelli di spin di tipo campo medio. Universit� di Roma "Tor Vergata" (1996)





    ImpressumDatenschutzerklärung